MathSciNet Relay Station
MathSciNet bibliographic data
MR1557534 DML
Moore, Eliakim Hastings; The decomposition of modular systems of rank $n$ in $n$ variables. Bull. Amer. Math. Soc. 3 (1897), no. 10, 372–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement